# SDR COMA9660052

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Engine: Ge CF343A1
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Fuel Press Light
- Condition: Illuminated
- Location: Left
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT LOW FUEL PRESSURE CAUTION MESSAGE ON EICAS.  BLEED AIR FROM PRESSURE SWITCH LINES.
